# SDR DALA2015090705590

- Difficulty date: August 29, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM NR 1 FORWARD AND AFT EDGE OF FORWARD ENTRY DOOR.   REPAIRED IAW SRM 52-10-02.
